# SDR JJBA20250827060

- Difficulty date: August 8, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GUSSET BTW FR18-24 FOUND CORRODED.  CF1 CENTER GUSSET BTW FR18-24 BLENDED AND FOUND OUT OF LIMITS. CF1, CENTER GUSSET BTW FR18-24 REMOVED. CENTER GUSSET BTW FR18-24 REPLACED.
